Proceedings of the Imperial Academy

Ein Satz über $\mathfrak{p}$-adische Schiefkörper

Tadasi Nakamura

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 10, Number 4 (1934), 198-199.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195580638

Digital Object Identifier
doi:10.3792/pia/1195580638

Mathematical Reviews number (MathSciNet)
MR1568373

Zentralblatt MATH identifier
0009.14902

Citation

Nakamura, Tadasi. Ein Satz über $\mathfrak{p}$-adische Schiefkörper. Proc. Imp. Acad. 10 (1934), no. 4, 198--199. doi:10.3792/pia/1195580638. https://projecteuclid.org/euclid.pja/1195580638


Export citation